Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Constipation, blood in stools. Taking Metamucil. Burning sensation after bowel movement. Cause?

hi i had a hard time having a bowel movement for about a week or two.i noticed a very little bright red blood on tp and a few bright red red streaks on i started taking metamucil and eating more fibers and i dont have any problems going and havent noticed any blood.but i do have a burning sensation for awhile after a bm.i was just wandering what could be causing the burning sensation. thanks
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You have a hard time bowel movement - 2 wks duration. You noticed red blood followed by red streaks in the motion. You are taking fibers rich diet along with metamucil which is dietary supplement of fiber and mild laxative. After taking fiber rich diet and metamucil your symptoms are almost relived, except burning sensation after bowel movement. All your complaints indicates some pathology in the anus or rectum. which may be early piles or fissure in ano. Consult a surgeon, have your rectum and anus examined, arrive at a diagnosis and get treatment accordingly and follow their advise.
Best wishes
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor